Alert archive / Iowa / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 38, NWS La Crosse, WI

June 30, 20196 counties in Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 30, 2019, 4:09 PM CDT for 6 counties in Iowa. It was in force for 51 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2019, 4:09 PM CDT (21:09 UTC)
Expired
Jun 30, 2019, 5:00 PM CDT
In force
51 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Winneshiek County, IA

The radar

The La Crosse radar (KARX), 93 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 4:14 PM CDTTSTM WND GST 651 E Fredericksburg, IAPERSONAL WEATHER STATION. REPORT VIA WFO DES MOINES.
Jun 30, 4:15 PM CDTTSTM WND DMGCalmar, IALARGE TREE SNAPPED IN CALMAR. REPORTED VIA SOCIAL MEDIA. TIME ESTIMATED BASED ON RADAR.
Jun 30, 4:24 PM CDTTSTM WND DMGMonona, IATREES BLOWN DOWN IN MONONA.
Jun 30, 4:29 PM CDTTSTM WND DMG1 N Marquette, IATREE DOWN ON HIGHWAY 76 BETWEEN EFFIGY MOUNDS AND MARQUETTE. RELAYED VIA IA DOT. TIME ESTIMATED BASED ON RADAR.
Jun 30, 4:41 PM CDTTSTM WND DMG1 S Gunder, IATREES DOWN 1 MILE SOUTH OF GUNDER. RELAYED VIA BROADCAST MEDIA.
Jun 30, 4:43 PM CDTTSTM WND DMG3 Wnw Bassett, IAREPORT OF A LARGE TREE BRANCH DOWN ON A HOME.
Jun 30, 4:44 PM CDTTSTM WND DMG3 Wnw Bassett, IATREE LIMB BLOWN DOWN ON A HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 3:20 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1910 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1910 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1304 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

950 
WUUS53 KARX 302109
SVRARX
IAC005-037-043-065-067-191-302200-
/O.NEW.KARX.SV.W.0038.190630T2109Z-190630T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
409 PM CDT Sun Jun 30 2019

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Northwestern Clayton County in northeastern Iowa...
  Northern Fayette County in northeastern Iowa...
  Southern Allamakee County in northeastern Iowa...
  Floyd County in north central Iowa...
  Southern Winneshiek County in northeastern Iowa...
  Chickasaw County in northeastern Iowa...

* Until 500 PM CDT.

* At 408 PM CDT, severe thunderstorms were located along a line
  extending from near Nora Springs to near Waukon to near Lansing,
  moving south at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Postville and Harpers Ferry around 420 PM CDT.
  Monona around 425 PM CDT.
  Rockford around 430 PM CDT.
  Prairie Du Chien and Marquette around 435 PM CDT.
  McGregor, Marble Rock and Farmersburg around 440 PM CDT.

Other locations impacted by these severe thunderstorms include
Volney, Bradford, Nordness, Chickasaw, Giard, County Roads V 56 And B
33 and Waucoma Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4321 9302 4321 9208 4327 9208 4326 9143
      4334 9117 4326 9106 4313 9118 4290 9113
      4291 9303
TIME...MOT...LOC 2108Z 356DEG 30KT 4322 9299 4321 9143 4329 9122 

HAIL...<.75IN
WIND...60MPH
 
$$

JSB
3 follow-up statements
073 
WWUS53 KARX 302125
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
425 PM CDT Sun Jun 30 2019

IAC005-037-043-065-067-191-302200-
/O.CON.KARX.SV.W.0038.000000T0000Z-190630T2200Z/
Clayton IA-Fayette IA-Allamakee IA-Floyd IA-Winneshiek IA-
Chickasaw IA-
425 PM CDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN CLAYTON...NORTHERN FAYETTE...SOUTHERN ALLAMAKEE...
FLOYD...SOUTHERN WINNESHIEK AND CHICKASAW COUNTIES...

At 425 PM CDT, severe thunderstorms were located along a line
extending from near Rockford to Monona to near Harpers Ferry, moving
south at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Monona around 430 PM CDT.
  Prairie Du Chien around 435 PM CDT.
  McGregor, Marquette, Marble Rock and Farmersburg around 440 PM 
  CDT.

Other locations impacted by these severe thunderstorms include
Volney, Bradford, Nordness, Chickasaw, Giard, County Roads V 56 And B
33 and Waucoma Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4321 9302 4321 9208 4327 9208 4326 9143
      4334 9117 4326 9106 4313 9118 4290 9113
      4291 9303
TIME...MOT...LOC 2125Z 356DEG 30KT 4308 9298 4307 9142 4315 9121 

HAIL...<.75IN
WIND...60MPH
 
$$

JSB
063 
WWUS53 KARX 302153
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
453 PM CDT Sun Jun 30 2019

IAC005-037-043-065-067-191-302200-
/O.CON.KARX.SV.W.0038.000000T0000Z-190630T2200Z/
Clayton IA-Fayette IA-Allamakee IA-Floyd IA-Winneshiek IA-
Chickasaw IA-
453 PM CDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN CLAYTON...NORTHERN FAYETTE...SOUTHERN ALLAMAKEE...
FLOYD...SOUTHERN WINNESHIEK AND CHICKASAW COUNTIES...

At 453 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Rockford to near Oelwein to near
Guttenberg, moving south at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
northwestern Clayton, northern Fayette, southern Allamakee, Floyd,
southern Winneshiek and Chickasaw Counties, including the following
locations... Volney, County Roads B 60 And T 18, Festina, Idlewilde
State Park, Bradford, Chickasaw and Giard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4320 9300 4321 9254 4320 9142 4325 9107
      4313 9118 4290 9113 4291 9303 4299 9303
TIME...MOT...LOC 2153Z 354DEG 41KT 4298 9302 4269 9186 4285 9113 

HAIL...<.75IN
WIND...60MPH
 
$$

JSB
023 
WWUS53 KARX 302201
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
501 PM CDT Sun Jun 30 2019

IAC005-037-043-065-067-191-302211-
/O.EXP.KARX.SV.W.0038.000000T0000Z-190630T2200Z/
Clayton IA-Fayette IA-Allamakee IA-Floyd IA-Winneshiek IA-
Chickasaw IA-
501 PM CDT Sun Jun 30 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLAYTON...
NORTHERN FAYETTE...SOUTHERN ALLAMAKEE...FLOYD...SOUTHERN WINNESHIEK
AND CHICKASAW COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central and northeastern Iowa...and southwestern Wisconsin.

LAT...LON 4320 9300 4321 9254 4320 9142 4325 9107
      4313 9118 4290 9113 4291 9303 4299 9303
TIME...MOT...LOC 2201Z 356DEG 30KT 4292 9301 4263 9185 4279 9112 

$$

JSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:11 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 30, 2:11 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
211 PM CDT Sun Jun 30 2019

.SHORT TERM...(This evening through Monday)
Issued at 210 PM CDT Sun Jun 30 2019

Convection has quickly reformed early this afternoon across
eastern Minnesota into northern Wisconsin ahead of yet another
short wave trough moving across the top of the upper level ridge.
The lower levels of the atmosphere have not recovered quickly in
the wake of the earlier morning convection, but MUCAPES are in
the 1000-1500 J/Kg range. The latest runs of the HRRR seem to have
a good handle on this activity and continue to move it southeast
along the edge of the MUCAPE gradient and it should clear the
eastern parts of the area by late this afternoon.

This activity should help to reinforce the synoptic front that
looks to extend from southwest Minnesota into southern Wisconsin.
This front is not expected to move much, if at all overnight, and
likely will be the focus for additional development overnight.
Several runs of the RAP have been showing a moderate band of
frontogenesis to exist along the front. As the low level jet gets
going and intersects the boundary, the RAP and HRRR all show a
band of convection oriented from central Minnesota into southern
Wisconsin, developing overnight. With precipitable water amounts
near 2 inches and warm cloud depths of 4 km or so, concerned that
this overnight activity will be heavy rain producers with the rain
falling over ground that is already saturated by the rains of the
last couple of days. A flash flood watch is looking more likely
for areas generally along and north of Interstate 90. This
activity should then begin to diminish/move off to the east after
sunrise with the diurnal decay of the low level jet.

Unfortunately, it does not look like the synoptic front is going
to move much and should still be near the vicinity for Monday
afternoon. By mid to late afternoon, the RAP is showing the
moisture transport axis redeveloping back into the front over
southern and central Minnesota with another round of convection
forming. Along with the continued heavy rain threat, this activity
could also have a damaging wind threat. ML CAPES may recover back
into the 2000-3000 J/Kg range with the potential of 40 to 50 knots
of shear in the 0-6 km layer.

.LONG TERM...(Monday night through Sunday)
Issued at 210 PM CDT Sun Jun 30 2019

No large scale pattern change looks to occur over the upcoming
week. A flat upper level ridge will remain over the central part
of the country with troughing over the western conus and over
central Canada. The two long wave troughs will push several short
wave troughs across the flat ridge and over the Upper Midwest. The
surface boundary will get pushed around some by convective
complexes, but in the big picture, it will remain over the region.
As the short wave troughs cross the region, they will interact
with the front and likely cause additional convective complexes to
form. This will necessitate the inclusion of rain chances everyday
into next weekend. Depending on where the convective complexes
form and how much rain is dropped, the concern for additional
flooding remains elevated.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1229 PM CDT Sun Jun 30 2019

Much uncertainty exists with how the convection is going to play
out during the next 24 hours. This is due to the CAMs not handling
the existing convection. For this afternoon, thinking the line of
storms near the Twin Cities will drop southward into the TAF
sites. It should reach KRST around 30.20z and KLSE around 30.21z.
These storms should last 2 to 3 hours. Main threat with these
storms will be heavy rain and gusty winds.

For tonight, not sure how this is going to play out. If the
storms, move more down the I-94 corridor this afternoon than there
would likely be redevelopment near the Mississippi River. If this
bows further west, than much of the redevelopment would be west
and south of the TAF sites.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory until 9 PM CDT this evening for WIZ061.

MN...Heat Advisory until 9 PM CDT this evening for MNZ079-086>088-
     094>096.

IA...Heat Advisory until 9 PM CDT this evening for IAZ008>011-018-019-
     029-030.

&&

SHORT TERM...04
LONG TERM...04
AVIATION...Boyne
Hazardous weather outlook, Jun 30, 11:29 AM CDT, 4 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
1129 AM CDT Sun Jun 30 2019

WIZ017-029-032>034-041>044-053>055-011100-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-
1129 AM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for portions of central
Wisconsin...north central Wisconsin...southwest Wisconsin and
west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Afternoon heat index readings will range from 95 to 100 degrees.

Thunderstorms are possible again later this afternoon and
tonight. Some of the thunderstorms could become severe with a
threat for damaging winds, heavy rain which may lead to flooding,
and possibly some large hail. A Flash Flood Watch may be needed.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional thunderstorm chances will be found Monday through
Saturday. An ongoing risk will be for heavy rainfall and flash
flooding where repeat storms occur. It is too early to determine
the risk for severe storms during this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation could be needed later today and this evening.
In addition, rainfall reports are always appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ061-011100-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Grant-
1129 AM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for portions of north central
Iowa...northeast Iowa...southeast Minnesota and southwest
Wisconsin.

.DAY ONE...This Afternoon and Tonight

A Heat Advisory is in effect through mid-evening. Afternoon heat
index readings will range from 100 to 105 degrees.

Thunderstorms are possible again later this afternoon and
tonight. Some of the thunderstorms could become severe with a
threat for damaging winds, heavy rain which may lead to flooding,
and possibly some large hail. A Flash Flood Watch may be needed.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional thunderstorm chances will be found Monday through
Saturday. An ongoing risk will be for heavy rainfall and flash
flooding where repeat storms occur. It is too early to determine
the risk for severe storms during this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation could be needed later today and this evening.
In addition, rainfall reports are always appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

04

In the hours before

Local storm report, Jun 30, 3:29 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
329 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TSTM WND DMG     LYLE                    43.51N 92.94W
06/30/2019                   MOWER              MN   TRAINED SPOTTER

            TREE BLOWN DOWN.

&&

CA
Special weather statement, Jun 30, 3:36 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service La Crosse WI
336 PM CDT Sun Jun 30 2019

IAZ011-MNZ096-WIZ041-042-053>055-302145-
Allamakee-Houston-Richland-Vernon-La Crosse-Crawford-Monroe-
336 PM CDT Sun Jun 30 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST WISCONSIN...

At 334 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Wonewoc to near Spring Grove. Movement
was southeast at 50 mph.

Wind gusts up to 50 mph and penny size hail are possible with these
storms.

Locations impacted include...
La Crosse, Sparta, Prairie Du Chien, Richland Center, La Crescent,
Viroqua, Waukon, Caledonia, Lansing, Onalaska, West Salem, Boscobel,
Westby, Bangor, Hillsboro, Spring Grove, Cashton, Stoddard, Coon
Valley and La Farge.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4321 9029 4320 9044 4321 9055 4317 9069
      4312 9074 4306 9094 4299 9106 4300 9113
      4299 9116 4308 9118 4308 9130 4337 9161
      4350 9161 4357 9172 4370 9173 4397 9091
      4370 9031 4356 9031 4355 9019 4317 9019
TIME...MOT...LOC 2034Z 297DEG 45KT 4366 9024 4348 9166

CA
Special weather statement, Jun 30, 3:46 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service La Crosse WI
346 PM CDT Sun Jun 30 2019

IAZ010-011-302145-
Winneshiek-Allamakee-
346 PM CDT Sun Jun 30 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN ALLAMAKEE
AND WINNESHIEK COUNTIES...

At 346 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles southeast of Mabel to near
Cresco. Movement was south at 25 mph.

Wind gusts up to 50 mph and penny size hail are possible with these
storms.

Locations impacted include...
Decorah, Waukon, Postville, Calmar, Ossian, Spillville, Fort
Atkinson, Ridgeway, Hardin, Castalia, Jackson Junction, and Volney.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4308 9208 4350 9208 4350 9160 4337 9160
      4308 9129
TIME...MOT...LOC 2046Z 353DEG 23KT 4341 9163 4336 9206

CA
Local storm report, Jun 30, 3:51 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
351 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     2 N OSAGE               43.31N 92.81W
06/30/2019                   MITCHELL           IA   LAW ENFORCEMENT

            TREES BLOWN DOWN.

&&
Local storm report, Jun 30, 3:55 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
355 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     CRESCO                  43.37N 92.12W
06/30/2019                   HOWARD             IA   LAW ENFORCEMENT

            TREE BLOWN DOWN.

&&
Local storm report, Jun 30, 3:56 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
356 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND GST     DECORAH                 43.31N 91.79W
06/30/2019  E50 MPH          WINNESHIEK         IA   NWS EMPLOYEE

&&

CA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 4:20 AM CDTHeat AdvisoryARXAllamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more13 hr
Jun 30, 9:55 AM CDTSpecial Weather StatementARXAllamakee, Chickasaw, Floyd, Howard, Mitchell, Winneshiek50 min
Jun 30, 3:25 PM CDTSevere Thunderstorm WarningARXHoward, Mitchell65 min
Jun 30, 3:36 PM CDTSpecial Weather StatementARXAllamakee69 min
Jun 30, 3:46 PM CDTSpecial Weather StatementARXWinneshiek59 min
Jun 30, 4:31 PM CDTSevere Thunderstorm WarningARXClayton, Fayette44 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.